# SDR SIMA200919502

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 20,831 hours, 18,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,831 hours, 18,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING MBV INSPECTION FOUND LEFT OMEGA BEAM JUST FORWARD OF FRAME 34 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM AT FRAME 34 IAW EMB SRM 53-00-10 ITEM 3A-K.  AIRCRAFT WAS RETURNED TO SERVICE.
